RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2013, Volume 450, Number 1, Pages 7–12 (Mi dan24808)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Stochastic dynamics of lie algebras of Poisson brackets in neighborhoods of nonsmoothness points of Hamiltonians

M. I. Zelikina, L. V. Lokutsievskiia, R. Hildebrandb

a Mechanics and Mathematics Faculty, Moscow State University, Moscow, 119991 Russia
b University Grenoble 1, CNRS, Grenoble, France

Funding Agency Grant Number
Russian Foundation for Basic Research 110100986-a
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work was supported by the Russian Foundation for Basic Research (project no. 110100986a) and by the program “Mathematical Control Theory” of the Presidium of the Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S1064562413030058


English version:
Doklady Mathematics, 2013, 87:3, 259–263

Bibliographic databases:

Document Type: Article
Received: 31.01.2013

Linking options:
  • http://mi.mathnet.ru/eng/dan24808

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of chaotic fractal behavior of integral vortices in Hamiltonian systems with discontinuous right hand side”, Journal of Mathematical Sciences, 221:1 (2017), 1–136  mathnet  crossref
    2. A. V. Minakov, V. Ya. Rudyak, D. V. Guzey, A. S. Lobasov, “Measurement of the heat transfer coefficient of a nanofluid based on water and copper oxide particles in a cylindrical channel”, High Temperature, 53:2 (2015), 246–253  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019